Just started valium..things feel unreal and I feel like im spinning.Dr gave me 10 Mg 3x a day..but only taking half that cuz I feel so out of it.last night was first night and only slept 3 hrs.im also paranoid.is this all the way it is when u first start or does it continue... cuz I feel like crap right now and am thinking of going back to the ativan. Also... should I call my Dr and ask him what to do or just wait it out?
Yes, they can make you feel pretty woozy! 10mg three times a day is a pretty big dose to start with. It IS a normal dose but in a person not used to medications like this it is sometimes better to start out with a lower dose and titrate up. It is good you have lowered your dose. You will likely get used to it in time but if it is just too uncomfortable to tolerate, just go back to the Ativan or try something else. It is not a bad idea to let your Dr know how it is affecting you.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2011 • 1 answer
Posted 9 Nov 2011 • 2 answers
Posted 19 Dec 2013 • 9 answers
Posted 28 Jan 2016 • 3 answers
Posted 15 Nov 2016 • 1 answer